# SDR CALA2021060400788

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 60,002 hours, 26,214 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5357030820500
- Condition: Corroded
- Location: Frm 70 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER NR 9294611/24611. AFT CABIN SHEAR TIE FR70 STGR 23R HAS CORR OSION. GENERATED BY N078570. UPON EVAL OF SHEAR TIE AT FR70 STR 23-25R FOUND TO BE OUT OF LIM ITS. REMOVED, FABRICATED AND ISNTALLED SHEAR TIE IAW A320 SRM 51 -72-11, 51-44-11, 51-42-11. MECH V061673 INSP N078570
